MathSciNet Relay Station
MathSciNet bibliographic data
MR2232606 34A09 (34D20 93D05)
Lu, Guoping; Ho, Daniel W. C. Generalized quadratic stability for continuous-time singular systems with nonlinear perturbation. IEEE Trans. Automat. Control 51 (2006), no. 5, 818–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement